It is probably Vitamin A that has a positive effect on your acne, not the multivitamin.
Maybe, and it's a possiblity, but I'm more inclined to belive that its the mutlivitamin. Before I started taking it, I was taking my normal 30,000 IU of Vitamin A, 800 IU of Vitamin E, 30 mg of Zinc, 5,000 of Vitamin D, some alcillinpill, and none of those things by themselves or in combination with one another was enough to stop my acne from coming back once I stop taking my daily amoxicillin pill. It wasn't until I started the multivitamin that I didn't have to take the amoxicillin anymore.
Normally in less than a week of trying something, my acne would come back. But a week pasted of me being on my multivitamin, and nothing. 2 weeks pasted, and nothing. 1 month, 2 months, and still nothing.
I believe vitamin A is playing a role in it, that's why I continue to take the 30,000 IU along with the multivitamin.